# SDR 05FDEA03748

- Difficulty date: November 10, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,682 hours, 9,072 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1256
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PASSENGER TO FREIGHT CONVERSION: FOUND CRACK 1.2" LONG ON FRAME STA 1256 LT SIDE BETWEEN L11 TO L12.  TRIMOUT TIME CRACK WITH 0.5" RADIUS AND 2 REMAINING FASTENERS.  PERFORMED INSPECTION FOR CRACK, INSTALLED FILLER MT 7075T6 , INSTALLED REPAIR STRAP MAT 7075T6 WITW THK .126" USING FASTENER HLT436-6.
